# SDR GLBA20090410F

- Difficulty date: April 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 26,354 hours, 32,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 456-509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP MX DISCOVERED CRACKS AROUND THE CARGO DOOR UPPER FRAME AT FWD CORNER AREA AT FS 456 AND UPPER FRAME AFT CORNER AT FS 509. APPROXIMATE CRACK LENGTHS 5 INCHES AND 2.75 INCHES RESPECTIVELY.  MX REPAIRED THE AFFECTED AREAS IAW EO-09-1900-53-002. MATERIALS UTILIZED INCLUDE PN'S 129-440043-1, MS20470AD5, AC240 B1/2 SEALANT, 9309-3NA, NAS1097-4,NAS1097-5, CR3212-5, CR3212-4,CR3214-4, MS20470D-5 AND NAS1330C3KB116.
